# SDR ASAA2017090521816

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,164 hours, 12,551 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007762
- Condition: Failed
- Location: Left
- Part time: 11,363 hours, 3,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ENROUTE.  ACFT GROUNDED.   FMC LRU GREEN FMC VALID ANNUNCIATOR NOT ILLUMINATED. REMOVED & REPLACED THE LEFT FMC  IAW AMM 34-61-02. CROSS LOAD OF SOFTWARE AND FMC OPS CHECKED GOOD IAW AMM. GROUND VERIFICATION CHECKED GOOD.
